Extension of stochastic dominance theory to random variables

Chi Kwong Li, Wing Keung Wong

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we develop some stochastic dominance theorems for the location and scale family and linear combinations of random variables and for risk lovers as well as risk averters that extend results in Hadar and Russell (1971) and Tesfatsion (1976). The results are discussed and applied to decision-making.
Original languageEnglish
Pages (from-to)509-524
JournalRAIRO - Operations Research
Volume33
DOIs
Publication statusPublished - 1999

User-Defined Keywords

  • Ascending stochastic dominance
  • descending stochastic dominance
  • risk lovers
  • risk averters
  • utility function

Fingerprint

Dive into the research topics of 'Extension of stochastic dominance theory to random variables'. Together they form a unique fingerprint.

Cite this